# SDR CALA2013090591023

- Difficulty date: September 4, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N447UA
- Make and model: Airbus A320-232
- Aircraft serial: 836
- Aircraft time: 51,414 hours, 20,776 cycles
- Engine: Iae V2527A5
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Screw
- Condition: Missing
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW MISSING ON AFT BELLY FAIRING 197GB JUST FWD OF AFT BLADE ANTENNA.  REPLACED SCREW.
